MAUDE Adverse Event Report: Philips Medical Systems Nederland B.V. LumiGuide Navigation Wire 3D Ultra; Wire, Guide, Catheter

Philips Medical Systems Nederland B.V. LumiGuide Navigation Wire 3D Ultra; Wire, Guide, Catheter
Model Number LGN35160A3DU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 07/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a lumiguide wire was used in an aortic aneurysm repair procedure.While navigating to the celiac artery, a perforation occurred.The lumiguide was removed and exchanged for a different wire.A stent was placed to treat the perforation, with no more bleeding observed.This adverse event is being submitted because the lumiguide was in use when a perforation occurred, requiring intervention.There was no alleged malfunction with the lumiguide.

Brand Name
LumiGuide Navigation Wire 3D Ultra
Common Device Name
Wire, Guide, Catheter
Manufacturer (Section D)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
franka couwenberg
veenpluis 6
best 5684 -PC
NL   5684 PC
+011(316)18706997
MDR Report Key50213290
Report Number3042175841-2026-10512
Device Sequence Number6122777
Product Code DQX
UDI-Device Identifier00884838111110
UDI-Public(01)00884838111110(11)250923(17)260923(10)10154766
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
Report Date (Section F) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2026
Device Model NumberLGN35160A3DU
Device Catalogue NumberLGN35160A3DU
Device Lot Number10154766
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/29/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/15/2026
Device Age10 MO
Date Report to Manufacturer08/11/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5F Guide Catheter, Mfg Unk; Cook: 7F, Introducer Sheath; Philips: LumiGuide Equipment
Patient Age87 YR
Patient SexFemale
Patient Weight125 LB
Patient RaceWhite
Date Report Sent to FDA10/02/2026